%0 Journal Article
	%A Safeer Hussain Khan
	%D 2012
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I International Science Index 63, 2012
	%T Convergence of a One-step Iteration Scheme for Quasi-asymptotically Nonexpansive Mappings
	%U https://publications.waset.org/pdf/9783
	%V 63
	%X In this paper, we use a one-step iteration scheme to approximate common fixed points of two quasi-asymptotically nonexpansive mappings. We prove weak and strong convergence theorems in a uniformly convex Banach space. Our results generalize the corresponding results of Yao and Chen [15] to a wider class of mappings while extend those of Khan, Abbas and Khan [4] to an improved one-step iteration scheme without any condition and improve upon many others in the literature.

	%P 269 - 271